Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Comment on "Convective Nonlinearity in Non-Newtonian Fluids" - Temmen et al. Reply
Authors: Temmen, H.; Pleiner, Harald; Liu, M.; Brand, H. R.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Physical Review Letters
Volume: 86
Start Page: 745
End Page: 745
Document Type: Article
ID: 208119.0
Convective Nonlinearity in Non-Newtonian Fluids
Authors: Pleiner, Harald; Temmen, H.; Liu, M.; Brand, H. R.
Title of Book: Proceedings of the 13th International Congress on Rheology
Start Page: 96
End Page: 98
Place of Publication: Glasgow
Publisher: British Society of Rheology
Date of Publication (YYYY-MM-DD): 2000
Document Type: InBook
ID: 312516.0
Convective Nonlinearity in Non-Newtonian Fluids
Authors: Temmen, H.; Pleiner, Harald; Liu, M.; Brand, H. R.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Physical Review Letters
Volume: 84
Start Page: 3228
End Page: 3231
Document Type: Article
ID: 313833.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.